# SDR AALA20010657

- Difficulty date: April 1, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4000792
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT MARKER AT FORWARD LAVATORY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
